# SDR SWAA2022022259185

- Difficulty date: September 23, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 48,920 hours, 28,728 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; WIGGLE PLATE ABOVE AND INBD OF THE AFT END OF THE #1 PYLON FAIRING IS CRACKED. / REMOVED AND REPLACED DAMAGED WIGGLE PLATE PER SRM 51-40-02.
